Back to Ask the Diabetes Team Ask the Diabetes Team

From Whittier, California, USA:

My husband has type 2 diabetes, and we have been giving him his insulin for the past three weeks. After injecting 6 units, my husband's injection site seemed to bubble. What caused this? Can this hurt him?


I am not sure what you mean by bubble as 6 units is not a lot for an adult. It may be that you did not inject it deeply enough, and so it was very near the skin surface, thus causing it to bubble. If you are in any doubt, get your diabetes nurse to check out whether there is a problem with the injection or the insulin.


Original posting 26 May 2001
Posted to Blood Tests and Insulin Injections


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:22
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.